MathSciNet Relay Station
MathSciNet bibliographic data
MR448394 (56 #6701) 58C20 (46G05)
Dayal, S. A converse of Taylor's theorem for functions on Banach spaces. Proc. Amer. Math. Soc. 65 (1977), no. 2, 265–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement